# SDR DHL2006781003

- Difficulty date: October 8, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 59,639 hours, 33,557 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FORE FLAP O/B END EXISTING REPAIR GOUGED & CRACKED.  REMOVED EXISING REPAIR AT LEFT WING O/B FORE FLAP O/B END, FAB NEW DOUBLER REPAIR FROM P/N 2024 T3, .040, PO 9003927, DIM 4.25" X 3", TREATED AND PRIMED NEW DOUBLER & BARE METAL, INSTALLED DOUBLER REPAIR ALL IAW B727 SRM 51-30-2, 57-50-2 FIG 4, 57-50-4 FIG 1, AND 51-10-2.
